# SDR FDEA201905051005

- Difficulty date: May 5, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 58,633 hours, 38,139 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 212N30516
- Condition: Cracked
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L BLEED DUST LEAK IN CRUISE FLIGHT FL400 COMPLIED WITH QRH. DISCOVERED CRACK ON TOP SECTION OF PNEU DUCT APPROX 2 1/2 FT INBD OF NR 1 PYLON. ITEM 140 IPC 36-11-01-3. ALSO FOUND CRACK IN ADJACENT DUCT FLANGE. ITEM 135 IPC 36-11-01-03. MPN: 212N3051-3 ON MPN: 212N3051-6 CPN: 3611993 SRL: FX0004 TAG NR: 875A87 REASON CODE : PREMATURE REMOVAL/INSTALLATION OFF MPN: 212N3052-5 CPN: 3612389 POS: ONL ON MPN: 212N3052-5 CPN: 3612389 SRL: CW963-1 TAG NR: D21648 REASON CODE: PREMATURE REMOVAL/INSTALLATION OFF MPN: 212N3053-3 CPN: 3611996 POS: ONL ON MPN: 212N3053-3 CPN: 3611996 SRL: 056 TAG NR: 04002B INSTALLED NEW PNEUMATIC DUCTS P/N'S: 212N3051-6, 212N3052-5 AND 212N3053-3 IAW MM 36-11-01-4-1. LEAK AND OPS CHECK GOOD REF MM 36-11-01-4-1, 36-00-00-2 AND JRH CHAPTER 6. NO BLEED LEAK NOTED. INSTALLED THE 4 PANELS, (PANEL NUMBERS: 511FB,  511GB, 511HB AND 511JB) THAT WERE REMOVED FOR ACCESS REF MM 06-44-00-2 AND SMP. L/E PANELS THAT  WERE INSTALLED WILL REQUIRE SEALANT, REF WRI#  57-30/9366, FOR O.I.L ON AERODYNAMIC TAPE INSTALL, MM 51-31-01-2. A/C OK TO CONTINUE.
